Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Implant to be removed, unable to find. Weight gained at belly, heartburn, urinating a lot. Reason?

I have the implant ive had it for about ten months now, i went to get it out but they cant find itso i dont no if its working a very slim but have noticed ive put weight on my belly, i have had hartburn which i nver get, felt sick now & then been peeing loads and tired all the time my back has started hurting a lot aswell on and off im thinking im pregnant but really dont no and im out of breath alot which ive never had before!
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Welcome to HCM.
Two things can cause all of the symptoms you are experiencing: On is pregnancy & other being the implant itself.
You can confirm/rule out pregnancy by home pregnancy test.
Second: if its due to implant, it can happen due to prolonged estrogen deficiency in body. For that you might need little estrogen supplementation. Try to be active, do at least 30 minutes of exercise daily which can reduce your symptoms. If these simple measures fail to relieve symptoms, consult your gynecologist for estrogen supplementation.
Wish you good health.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor